# SDR SWAA2020071595445

- Difficulty date: June 23, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 174A0103
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN FWD RIB AT BS867.0 IS CRACKED.  REMOVED & REPLACED DORSAL FIN FWD RIB AT BS 867 IAW SRM 51-40-02 STEP 4 & 6 & DWG 174A0103 ID 0003 REV A.
